# SDR AALA202011309015

- Difficulty date: November 29, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 75,767 hours, 9,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED (SHORT TERM STORAGE).  DOOR 4R OVERHEAD EMERGENCY EXIT LIGHT SIGN NOT SECURE.  LENS HOLDER TAB BROKEN.  REMOVED AND REPLACED DOOR 4R OVERHEAD EMERGENCY EXIT SIGN, PER AMM 33-51-01.
